American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40G05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Anton R. Schep. Products of Cesàro convergent sequences with applications to convex solid sets and integral operators. Proc. Amer. Math. Soc. 137 (2009) 579-584. MR 2448578.
Abstract, references, and article information   
View Article: PDF

[2] Fernando Galaz Fontes and Francisco Javier Solís. Iterating the Cesàro operators. Proc. Amer. Math. Soc. 136 (2008) 2147-2153. MR 2383520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. Gát. On the divergence of the $(C,1)$ means of double Walsh-Fourier series. Proc. Amer. Math. Soc. 128 (2000) 1711-1720. MR 1657751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gord Sinnamon. From Nörlund matrices to Laplace representations. Proc. Amer. Math. Soc. 128 (2000) 1055-1062. MR 1637428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] B. E. Rhoades. Bounded sequence-to-function generalized Hausdorff transformations. Proc. Amer. Math. Soc. 126 (1998) 1769-1782. MR 1443852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. R. Nurcombe. Some relations between Nörlund and Abel summability. Proc. Amer. Math. Soc. 125 (1997) 183-187. MR 1346982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. D. Johnson Jr., R. N. Mohapatra Jr. and David Ross Jr.. Bounds for the operator norms of some Nörlund matrices. Proc. Amer. Math. Soc. 124 (1996) 543-547. MR 1301506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. DeFranza and K. Zeller. Hardy-Bohr positivity . Proc. Amer. Math. Soc. 123 (1995) 3783-3788. MR 1283545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. E. Rhoades. Commutants for some classes of Hausdorff matrices . Proc. Amer. Math. Soc. 123 (1995) 2745-2755. MR 1301525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] B. Kuttner and M. R. Parameswaran. A comparison between Euler and Ces\`aro methods of summability . Proc. Amer. Math. Soc. 122 (1994) 787-790. MR 1205495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mehmet A. Sarıgöl. A relation between N\"orlund and Abel summabilities . Proc. Amer. Math. Soc. 122 (1994) 223-225. MR 1254852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hüseyin Bor. On absolute summability factors . Proc. Amer. Math. Soc. 118 (1993) 71-75. MR 1155594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. T. Sulaiman. Relations on some summability methods . Proc. Amer. Math. Soc. 118 (1993) 1139-1145. MR 1159178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Laying Tam. Ces\`aro and general Euler-Borel summability . Proc. Amer. Math. Soc. 115 (1992) 747-755. MR 1087470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Ali Sarıgöl. On absolute weighted mean summability methods . Proc. Amer. Math. Soc. 115 (1992) 157-160. MR 1097351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. DeFranza and K. Zeller. Matrix summability of unbounded sequences . Proc. Amer. Math. Soc. 115 (1992) 171-175. MR 1094498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Constantine Georgakis. Bounded sequence-to-function Hausdorff transformations . Proc. Amer. Math. Soc. 103 (1988) 531-542. MR 943080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David Borwein and Tom Markovich. Ces\`aro and Borel-type summability . Proc. Amer. Math. Soc. 103 (1988) 1108-1112. MR 954991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Brian Kuttner and Mangalam R. Parameswaran. A Tauberian theorem for Hausdorff methods . Proc. Amer. Math. Soc. 102 (1988) 139-144. MR 915732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hüseyin Bor. A note on two summability methods . Proc. Amer. Math. Soc. 98 (1986) 81-84. MR 848880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. N. Lal and K. N. Singh. Generalised Lipschitz class of functions and the absolute summability of Fourier series by N\"orlund means . Proc. Amer. Math. Soc. 81 (1981) 41-49. MR 589133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David F. Dawson. Summability factors for Ces\`aro methods . Proc. Amer. Math. Soc. 73 (1979) 371-374. MR 518523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lloyd A. Gavin. Some remarks on summability factors . Proc. Amer. Math. Soc. 56 (1976) 130-134. MR 0412664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mourad El-Houssieny Ismail. A sequence-to-function analogue of the Hausdorff means for double sequences: the $[J,$ $f(x,\,y)]$ means . Proc. Amer. Math. Soc. 48 (1975) 403-408. MR 0364942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Bustoz. Note on: ``Positive Ces\`aro means of numerical series'' (Proc. Amer. Math. Soc. {\bf 45} (1974), 63--68) by Richard Askey . Proc. Amer. Math. Soc. 45 (1974) 69. MR 0342901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Richard Askey. Positive Ces\`aro means of numerical series . Proc. Amer. Math. Soc. 45 (1974) 63-68. MR 0342900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] John R. Isbell. On dilution and Ces\`aro summation . Proc. Amer. Math. Soc. 45 (1974) 397-400. MR 0350250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shiva Narain Lal. On the absolute summability of the allied integral by a functional N\"orlund method . Proc. Amer. Math. Soc. 42 (1974) 113-120. MR 0324295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1